Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1325-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a3,
author = {V. N. Gorbuzov},
title = {Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1325--1329},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a3/}
}
TY - JOUR AU - V. N. Gorbuzov TI - Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1325 EP - 1329 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a3/ LA - ru ID - DE_1999_35_10_a3 ER -
V. N. Gorbuzov. Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1325-1329. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a3/